# SDR IPXA2025091109961

- Difficulty date: September 10, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N329UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27755
- Aircraft time: 68,568 hours, 22,557 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO SECURE L FWD ENTRY DOOR. MULTIPLE ATTEMPS MADE OPERATED DOOR IAW B767 AMM 52-12-00 OPS CHECK OK
